Browse Title Index


 
Issue Title
 
Vol 7, No 1 (2015) A Bound for Imaginary Parts of Eigenvalues of Hilbert - Schmidt Operators Abstract   PDF
Michael Gil'
 
Vol 10, No 2 (2018) A characterization of the condition spectrum on Banach space Abstract   PDF
Aymen Ammar, Aref Jeribi, Kamel Mahfoudhi
 
Vol 10, No 1 (2018) A Cline's formula for the generalized Drazin-Riesz inverses Abstract   PDF
ABDELAZIZ TAJMOUATI
 
Vol 9, No 1 (2017) A general fixed point theorem of Meir - Keeler type for mappings satisfying an implicit relation in partial metric spaces Abstract   PDF
Valeriu POPA, Alina-Mihaela Patriciu
 
Vol 8, No 1 (2016) A Note on Some Results Related to Infinite Matrices on Weighted $\ell^{1}$ Spaces Abstract   PDF
Ivana Djolovic, Eberhard Malkowsky
 
Vol 10, No 1 (2018) A note on topological sum of subspaces Abstract   PDF
Dragan Djordjevic, Dragan Rakic
 
Vol 5, No 2 (2013) Adjugates of commuting-block matrices Abstract   PDF
Robin Harte, Carlos Hernandez, Elena de Oteyza
 
Vol 10, No 3 (2018) aleksandrodemello@yahoo.com.brResidual Spectrum of Power Bounded Operators Abstract
Aleksandro Mello, Carlos Kubrusly
 
Vol 6, No 2 (2014) Algebraic Elementary Operators Abstract   PDF
Carlos Kubrusly, B.P. Duggal, S. V. Djordjevic
 
Vol 7, No 3 (2015) An addendum to: Analytically Riesz operators andWeyl and Browder type theorems Abstract   PDF
Enrico Boasso
 
Vol 6, No 2 (2014) An iterative method for computing the pseudoinverse operator in Hilbert spaces Abstract   PDF
Stanica Daniel
 
Vol 10, No 3 (2018) Antisymmetric relations of operators which satisfy specified conditions Abstract
Mehdi Mohammadzadeh Karizaki
 
Vol 5, No 2 (2013) Approximation numbers for relatively bounded operators Abstract   PDF
K. P. Deepesh, S. H. Kulkarni, M. T. Nair
 
Vol 9, No 2 (2017) Asymptotically Bloch-periodic solutions of abstract fractional nonlinear dierential inclusions with piecewise constant argument Abstract   PDF
Marko - Kostic, Daniel Velinov
 
Vol 6, No 1 (2014) Biquasitriangularity and derivations Abstract   PDF
Bhagwati Duggal
 
Vol 7, No 1 (2015) Browder-type Theorems for Direct sums of Operators Abstract   PDF
ZARIOUH Hassan, ARROUD Abdelmajid
 
Vol 7, No 1 (2015) COMMON FIXED POINTS BY TWO STEP ITERATIVE SCHEME FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS Abstract   PDF
MR Yadav
 
Vol 8, No 1 (2016) Composition Operators on Poisson Weighted Sequence Spaces Abstract   PDF
DILIP KUMAR, HARISH CHANDRA
 
Vol 8, No 1 (2016) Computation on the comparative growth analysis of entire functions depending on their generalized relative orders Abstract   PDF
Sanjib Kumar Datta, Tanmay Biswas, Jinarul Haque Shaikh
 
Vol 10, No 2 (2018) Conservation of the Number of Eigenvalues of Finite Dimensional and Compact Operators Inside and Outside Circle Abstract   PDF
Michael Gil'
 
Vol 7, No 3 (2015) Continuity of modulus of noncompact convexity for minimalizable measures of noncompactness Abstract   PDF
Nermin Okičić
 
Vol 7, No 1 (2015) Convergence and stability results for a class of asymptotically quasi-nonexpansive mappings in the intermediate sense Abstract   PDF
Gurucharan Singh Saluja
 
Vol 8, No 2 (2016) Convergence results of iterative scheme for Asymptotically Quasi-I-Nonexpansive Mappings in Banach spaces Abstract   PDF
Vinod Kumar Sahu
 
Vol 5, No 2 (2013) Convergence theorems for a finite family of T-Zamfirescu operators Abstract   PDF
Priya Raphael, Shaini Pulickakunnel
 
Vol 7, No 1 (2015) Coupled fixed points results for w-compatible maps in symmetric G-metric spaces Abstract   PDF
Sumitra Dalal, Sunny Chauhan
 
1 - 25 of 81 Items 1 2 3 4 > >> 


ISSN: 2406-1573